only be on leflunomide for 2days, wot is in this tabl... - NRAS

NRAS
26,234 members30,072 posts

only be on leflunomide for 2days, wot is in this tablet, got very bad tummy pains, and been to the loo twice, arrrrrrrrr

6 Replies
oldestnewest

Not sure what is in it. But it does say on the side effects is can cause diarrhoea and tummy pain.

I should have started them on Monday,but decided to withhold them till next week.

Just had a Steriod injection so enjoying the benefit of that. Before causing myself more side effects.

Keep taking pain relief and drink plenty of water if wjt have diarrhoea.

Good luck

Carole

Reply

Hi

I've been on Lef for quite a while now, sadly these are side effects of the drug and will settle down in time, keep taking it and if the side effects become really bad talk to your GP he can give you something to counter them.

Also, do bare in mind it can take a few months to feel the full benefit of this drug and for side effects to settle. In the mean time do as Watson says and drink plenty of fluids.

Beth x

Reply

thank for that , just after just 2days should i be getting so much tummy pain,??

Reply

The side effects are generally worse to start with, then you get used to them. If it is getting worse though, do go back to your GP, or check with the rheumatologist or rheumatology nurse. You may be able to drop back to a lower dose until you get used to it more. Definitely drinking lots of water will help as it means when the drug breaks down in your body, your body gets rid of it quicker.

Reply

I agree. Maybe they shoud be introduced gradually, maybe miss the odd tablet and see if it helps?

Reply

I was fine on 10mg of leflunomide but after having a few flare ups im now on 20mg and starting to suffer with tummy pains and aching muscles!

I cant seem to settle on anything unless its low dosage then its not strong enough!

Hope it settles down soon for you.

Xxxx

Reply